# SDR RAIA0010002

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 10,914 hours, 9,915 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14155096409
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7323-BMI- CCT 1 VERTICAL STABILIZER AIRFOIL DEICE FAILED DURING TAXI.  MAINTENANCE DEFERRED SYSTEM PER MEL.  MAINTENANCE REPLACED VERTCAL STABILIZER LEADING EDGE/BOOT ASSEMBLY.
